| Catalog Number |
1174108D6 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that hole in picc at 6cm mark.The line had to be pulled 60 days after placement due to the hole in the line.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed; however, the exact cause is unknown.Two photographs of a powerpicc catheter and one photograph of a product label were returned for evaluation.An initial visual observation of the first two photographs showed a powerpicc catheter with a split in the catheter tubing.No details of the split site could be discerned in the photographs.Small drops of clear liquid use residue were observed on the catheter tubing.An initial visual observation of the third photograph showed a product label with the corresponding batch number (rejy2716).There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.